# SDR AWXA960166

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 350-365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3838 - DURING ROUTINE SCHEDULED C-3 MAINTENANCE CHECK, FOUND CORROSION ON INTERCOSTAL STATION 350 - STATION 365, LBL 60 WL 208.  REMOVED CORRODED INTERCOSTAL STATION 350-365, LBL 60, WL 208.  (M)
